Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (528 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 3, 1992, pp. 495–501
DOI: 10.2977/prims/1195168434

Published online: 1992-06-30

A Continuity Principle for the Bergman Kernel Function

Klas Diederich[1] and Takeo Ohsawa[2]

(1) Universit├Ąt Wuppertal, Germany
(2) Nagoya University, Nagoya, Chikusa-Ku, Japan

No abstract available for this article.

No keywords available for this article.

Diederich Klas, Ohsawa Takeo: A Continuity Principle for the Bergman Kernel Function. Publ. Res. Inst. Math. Sci. 28 (1992), 495-501. doi: 10.2977/prims/1195168434